I’m feeling High – but only taking medications?

Hello. I’m abit concerned about the way I’m feeling. I’m currently taking “Nefopam, gabapentin, neproxen, and amitriptaline” prescribed drugs.

Since 18:00 today I have been feeling like I’m high on an illegal drug! That’s the only way I can describe how I’m feeling! It’s gradually been getting worse throughout the evening. I’ve eaten and drank and I still feel strange. Is there any reason for this??

I took this morning at 10:00 ‘600mg gabapentin, 500mg neproxen and 2 tablets of 30mg Nefopam”
This afternoon around 15:00 I took the same amount of tablets.
I have been drinking plenty of water throughout the day and been eating normally.
Can you please help me as I’m getting very concerned!!
Thank you





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
you seem to have taken the tablets within very short period of time. Usually, the effects from these tablets lasts for almost 10-12 hours. You have taken the 2nd dose of tablets just 5 hours after the 1st dose. That is causing the symptoms.
Now, you need to wait for almost 10-12 hours for the tablets to get washed out from your body..
there is nothing to be concerned as these effects are temporary.
take rest, drink plenty of water. you will be fine.
thanks

shw12
Member
shw12

HI
YOUR BODY IS NOT ABLE TO ADJUST TO SO MANY TABLETS TAKEN TOGETHER. SOME OF THE TABLETS MAY HAVE SIMILAR ACTION IN NERVOUS SYSTEM AND MAYBGIVE YOU THAT HIGH FEELING.
YOU SHOULD REDUCE THE DOSE OF THE MEDICINES. TRY SKIPPING NEXT DOSE OF MEDICINES.
DIURETICS WILL DO SOME BENEFITS SURELY.

wpDiscuz